# SDR SWAA2022032544596

- Difficulty date: November 28, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 59,648 hours, 34,940 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Vertical Stabili
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE OF VERTICAL STAB. PANEL #323CL RETAINER IS CRACKED / REMOVED AND REPLACED L/H VERTICAL STAB PANEL #323CL RETAINER PER SRM 51-40-02
